Volume 23 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Author Index – L
Labourie, François
Goldman algebra, opers and the swapping algebra
Lackenby, Marc
Attaching handlebodies to 3—manifolds
Cusp volumes of alternating knots
LERF and the Lubotzky—Sarnak Conjecture
Taut ideal triangulations of 3—manifolds
Lafont, Jean-François
Blocking light in compact Riemannian manifolds
LaFountain, Douglas
Legendrian and transverse cables of positive torus knots
Lahoz, Martí
Lai, Hsin-Hong
Gromov–Witten invariants of blow-ups along submanifolds with convex normal bundles
Lalonde, François
A field theory for symplectic fibrations over surfaces
Homological Lagrangian monodromy
The homotopy type of the space of symplectic balls in rational ruled 4–manifolds
Lambrechts, Pascal
The rational homology of spaces of long knots in codimension > 2
The rational homotopy type of a blow-up in the stable case
Lanneau, Erwan
GL^+(2,R)-orbits in Prym eigenform loci
Parity of the spin structure defined by a quadratic differential
László, Tamás
Ehrhart theory of polytopes and Seiberg-Witten invariants of plumbed 3-manifolds
Latschev, Janko
The Gromov width of 4-dimensional tori
Laudenbach, François
Essential curves in handlebodies and topological contractions
Lawson, Herbert
Algebraic cycles and the classical groups II: Quaternionic cycles
Lawson, Tyler
Commutative ring objects in pro-categories and generalized Moore spectra
Structured ring spectra and displays
Lazarovich, Nir
Detecting sphere boundaries of hyperbolic groups
Le, Ian
Higher Laminations and Affine Buildings
Lê, Thang
Asymptotics of the colored Jones function of a knot
The colored Jones function is q-holonomic
Two applications of elementary knot theory to Lie algebras and Vassiliev invariants
Unified quantum invariants for integral homology spheres associated with simple Lie algebras
Le Calvez, Patrice
About the homological discrete Conley index of isolated invariant acyclic continua
Une nouvelle preuve du théorème de point fixe de Handel
Le Roux, Frédéric
Automatic continuity for homeomorphism groups and applications
Free planar actions of the Klein bottle group
Structure des homeomorphismes de Brouwer
Towards a dynamical interpretation of Hamiltonian spectral invariants on surfaces
Leary, Ian
Infinite groups with fixed point properties
On finite subgroups of groups of type VF
Lebedeva, Nina
Alexandrov spaces with maximal number of extremal points
LeBrun, Claude
Diffeomorphisms, symplectic forms and Kodaira fibrations
Leclercq, Rémi
Homological Lagrangian monodromy
Lecuire, Cyril
The convex core of quasifuchsian manifolds with particles
Lee, Donghi
A variation of McShane's identity for 2-bridge links
Lee, Gye-Seon
Collar lemma for Hitchin representations
Convex projective structures on non-hyperbolic three-manifolds
Projective deformations of weakly orderable hyperbolic Coxeter orbifolds
Lee, Junho
Yau—Zaslow formula on K3 surfaces for non-primitive classes
Lee, Michelle
Amalgam Anosov representations
Lee, Yi-Jen
Circle-valued Morse theory and Reidemeister torsion
Lee, Yuan-Pin
A mirror theorem for the mirror quintic
Towards a quantum Lefschetz hyperplane theorem in all genera
Leeb, Bernhard
A Morse lemma for quasigeodesics in symmetric spaces and euclidean buildings
Dynamics on flag manifolds: domains of proper discontinuity and cocompactness
Equivariant Ricci flow with surgery and applications to finite group actions on geometric 3–manifolds
Finsler bordifications of symmetric and certain locally symmetric spaces
Legendre, Eveline
An application of the Duistertmaat--Heckman Theorem and its extensions in Sasaki Geometry
Leibon, Gregory
Characterizing the Delaunay decompositions of compact hyperbolic surfaces
Leidy, Constance
Knot concordance and higher-order Blanchfield duality
Leininger, Christopher
Dynamics on free-by-cyclic groups.
Injections of mapping class groups
On groups generated by two positive multi-twists: Teichmueller curves and Lehmer's number
Lekili, Yankı
Koszul duality patterns in Floer theory
Wrinkled fibrations on near-symplectic manifolds
Lelièvre, Samuel
Everything is illuminated
Siegel—Veech constants in H(2)
Lenzhen, Anna
Teichmüller geodesics that do not have a limit in PMF
Lerario, Antonio
Geodesics and horizontal-path spaces in Carnot groups
Lescop, Christine
A formula for the theta invariant from Heegaard diagrams
Lescure, Jean-Marie
K–duality for stratified pseudomanifolds
Leung, Naichung
Yau—Zaslow formula on K3 surfaces for non-primitive classes
Levi, Ran
Construction of 2—local finite groups of a type studied by Solomon and Benson
Correction to: Construction of 2—local finite groups of a type studied by Solomon and Benson
Discrete models for the p—local homotopy theory of compact Lie groups and p—compact groups
Levin, Michael
On the unstable intersection conjecture
Levine, Adam
Nonorientable surfaces in homology cobordisms
Levine, Jerome
Homology surgery and invariants of 3—manifolds
Levine, Marc
The Adams-Novikov spectral sequence and Voevodsky's slice tower
Levitt, Gilbert
On the automorphism group of generalized Baumslag—Solitar groups
Residual properties of automorphism groups of (relatively) hyperbolic groups
Trees of cylinders and canonical splittings
Lewark, Lukas
Upsilon-like concordance invariants from sl(n) knot cohomology
Lho, Hyenho
Mirror theorem for elliptic quasimap invariants
Li, Chunyi
Birational models of moduli spaces of coherent sheaves on the projective plane
Li, Jun
A mathematical theory of the topological vertex
Zero dimensional Donaldson—Thomas invariants of threefolds
Li, Tao
An algorithm to detect laminar 3—manifolds
An algorithm to determine the Heegaard genus of a 3-manifold
Boundary curves of surfaces with the 4—plane property
Heegaard surfaces and the distance of amalgamation
Laminar Branched Surfaces in 3—manifolds
Li, Tian-Jun
Lagrangian spheres, symplectic surfaces and the symplectic mapping class group
Li, Yu
Ricci flow on asymptotically Euclidean manifolds
Lidman, Tye
Floer homology and covering spaces
Surgery obstructions and Heegaard Floer homology
Lim, Yuhan
A non-abelian Seiberg—Witten invariant for integral homology 3—spheres
Lima-Filho, Paulo
Algebraic cycles and the classical groups II: Quaternionic cycles
Lin, Hsueh-Yung
The fundamental group of compact Kähler threefolds
Lin, Jianfeng
A splitting theorem for the Seiberg-Witten invariant of a homology $S^1 \times S^3$
Unfolded Seiberg-Witten Floer spectra, I: Definition and invariance
Lindenstrauss, Ayelet
On the Taylor Tower of relative K-theory
Asymptotic geometry in products of Hadamard spaces with rank one isometries
Lipshitz, Robert
A cylindrical reformulation of Heegaard Floer homology
Bimodules in bordered Heegaard Floer homology
Computing $\widehat{\mathit{HF}}$ by factoring mapping classes
Errata to "a cylindrical reformulation of Heegaard Floer homology"
Lisca, Paolo
An infinite family of tight, not semi-fillable contact three-manifolds
Lens spaces, rational balls and the ribbon conjecture
Ozsváth—Szábo invariants and tight contact three-manifolds I
Symplectic fillings and positive scalar curvature
Liu, Chiu-Chu
A mathematical theory of the topological vertex
The Eynard-Orantin recursion and equivariant mirror symmetry for the projective line
The local Gromov—Witten invariants of configurations of rational curves
Liu, Kefeng
A mathematical theory of the topological vertex
Liu, Xiaobo
Representations of the quantum Teichmüller space and invariants of surface diffeomorphisms
Liu, Yi
Positive simplicial volume implies virtually positive Seifert volume for 3-manifolds
Livernet, Muriel
Arc operads and arc algebras
Livingston, Charles
Computations of the Ozsváth—Szabó knot concordance invariant
Concordance and Mutation
Seifert forms and concordance
Splitting the concordance group of algebraically slice knots
Lobb, Andrew
2-strand twisting and knots with identical quantum knot homologies
Upsilon-like concordance invariants from sl(n) knot cohomology
Lock, Michael
Quotient singularities, eta invariants and self-dual metrics
Lodha, Yash
Hyperbolicity as an obstruction to smoothability for one-dimensional actions
Long, Darren
Deforming convex projective manifolds
Flexing closed hyperbolic manifolds.
LERF and the Lubotzky—Sarnak Conjecture
On the geometric boundaries of hyperbolic 4—manifolds
On the virtual Betti numbers of arithmetic hyperbolic 3—manifolds
Some surface subgroups survive surgery
Zariski dense surface subgroups in SL(3, Z)
Lönne, Michael
Moduli spaces and braid monodromy types of bidouble covers of the quadric
Looijenga, Eduard
The stable cohomology of the Satake compactification of Acal_g
López de Medrano, Santiago
Intersections of quadrics, moment-angle manifolds and connected sums
López Fernández, Francisco José
Approximation theory for nonorientable minimal surfaces and applications
Lotay, Jason
Uniqueness of Lagrangian self-expanders
Lott, John
An index theorem in differential K–theory
Notes on Perelman's papers
Lou, Beicheng
Hyperbolic jigsaws and families of pseudomodular groups I
Louder, Larsen
Krull dimension for limit groups II: aligning JSJ decompositions
Strong accessibility for finitely presented groups
Loustau, Brice
The complex symplectic geometry of the deformation space of complex projective structures
Lu, Chinh
Convexity of the extended K-energy and the large time behaviour of the weak Calabi flow
Lu, Peng
A local curvature bound in Ricci flow
Lück, Wolfgang
Equivariant covers for hyperbolic groups
Equivariant Euler characteristics and K—homology Euler classes for proper cocompact G—manifolds
Geodesic flow for CAT(0)-groups
K— and L—theory of the semi-direct product of the discrete 3—dimensional Heisenberg group by Z/4
On the Farrell-Jones conjecture for Waldhausen's A-theory
The Farrell-Jones conjecture for arbitrary lattices in virtually connected Lie groups
Lukina, Olga
Classifying matchbox manifolds
Luo, Feng
Lengths of simple loops on surfaces with hyperbolic metrics
Rigidity of polyhedral surfaces, II
Rigidity of polyhedral surfaces, III
Lupercio-Cinvestav, Ernesto
Lustig, Martin
Geometric intersection number and analogues of the curve complex for free groups
Lytchak, Alexander
Intrinsic structure of minimal discs in metric spaces
Metric characterizations of spherical and Euclidean buildings
Riemannian foliations of spheres